# SDR IPXA2020081769107

- Difficulty date: August 3, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R-3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  R-3 DOOR PLUG UPPER BEAM IS CRACKED AT THE FWD. END.  REMOVED AND REPLACED DOOR BEAM IAW SRM 51-33-01 & 51-35-01. (MINOR).
